post #1 of 1
Thread Starter 
Anyone have any experience with contracting a yeast infection with taking this med? I can't decide weather or not to take this for my hives...please help!

By the way this is the 4mg oral tablet...I did my research as far as nursing while on it but at this point I am trying to weigh the risks vs benefits. I do not have hives at this time, just one on my back. I'm not suffering so to speak and I found out I am not allergic to any food (from my allergist). Just cannot decide weather or not to take it and realize this is just a temporary fix anyway. From what I understand, there is no "cure" for hives, so what is the point anyway. After six days of taking this, my hives could just come back and I cannot figure out what is causing it. No new soaps or products same everything - and everything I use, I have been using for a long time with no issues, until now! Ugh...